# SDR UPS98828060

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 576960039
- Condition: Cracked
- Location: Ws 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, 3 RT WING L/E LWR SKIN AT XFS 570.75, THE INTERNAL DOUBLER IS CRACKED AT THE DRAIN HOLE.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 5769600 AND SRM 51-1-20D AND 51-1-21.
